# SDR 20000328SH011

- Difficulty date: January 15, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N505GA
- Make and model: Israel GALAXY
- Aircraft serial: 005
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4AS3430000501
- Part serial: 98162H7975
- Condition: Failed
- Location: Cockpit
- Part time: 654 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT''S WINDSHIELD (INNER PANE) SHATTERED AT FL 430.  AT THIS TIME THERE IS NO POSSIBLE CAUSE.  THE WINDSHIELD IS BEING SHIPPED TO THE MANUFACTURER TO DETERMINE CAUSE.  (X)
